# SDR EVGR201304250002

- Difficulty date: April 23, 2013
- Submitted: April 25, 2013
- Operation: General aviation
- Aircraft: N68884
- Make and model: Helio HT-295
- Aircraft serial: 1714
- Aircraft time: 1,835 hours
- Engine: Lyc GO480*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tube
- Part number: 2960404180
- Condition: Broken
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ACFT TENDS TO TURN LT DURING TAXI AND TAKEOFF ROLL.  MECHANIC FOUND RT STEERING BUNGEE ASSY BROKEN AND SEPARATED AT THREADED AREA AFT OF THE FORWARD HEIM BALL. THE HEIM BALL TURNS FREELY AND WAS NOT BOUND OR FROZEN.  ON DISASSEMBLY OF THE STEERING BUNGEE IT WAS FOUND THAT THE TUBE ASSY WAS ALSO BENT.  FURTHER INSPECTION REVEALED THAT THE NOSE STEERING BELLCRANK ASSY HAD A CRACKED WELD.
